Ostatak supemove: maglica rakovica

Pavlovski, Krešimir (2000) Ostatak supemove: maglica rakovica. Matematičko-fizički list, 201 (1). pp. 23-25. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (399kB) | Preview

Abstract

Item Type: Article
Date: 2000
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 09:56
Last Modified: 07 May 2014 09:56
URI: http://digre.pmf.unizg.hr/id/eprint/1037

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata